Duke Mathematical Journal

Self-intersection 0-cycles and coherent sheaves on arithmetic schemes

Takeshi Saito

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 57, Number 2 (1988), 555-578.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077307049

Digital Object Identifier
doi:10.1215/S0012-7094-88-05725-0

Mathematical Reviews number (MathSciNet)
MR962520

Zentralblatt MATH identifier
0687.14004

Subjects
Primary: 14G20: Local ground fields
Secondary: 11G45: Geometric class field theory [See also 11R37, 14C35, 19F05] 14C17: Intersection theory, characteristic classes, intersection multiplicities [See also 13H15] 14C25: Algebraic cycles

Citation

Saito, Takeshi. Self-intersection $0$ -cycles and coherent sheaves on arithmetic schemes. Duke Math. J. 57 (1988), no. 2, 555--578. doi:10.1215/S0012-7094-88-05725-0. https://projecteuclid.org/euclid.dmj/1077307049


Export citation

References

  • [1] P. Berthelot, A. Grothendieck, and L. Illusie, Théorie des Intersections et Théorème de Riemann-Roch, Springer Lecture Notes in Math., vol. 225, Springer-Verlag, Berlin-Heidelberg-New York, 1971.
  • [2] S. Bloch, Cycles on arithmetic schemes and Euler characteristics of curves, Algebraic Geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Proc. Sympos. Pure Math., vol. 46, Amer. Math. Soc., Providence, RI, 1987, pp. 421–450.
  • [3] S. Bloch, de Rham cohomology and conductors of curves, Duke Math. J. 54 (1987), no. 2, 295–308.
  • [4] N. Bourbaki, Éléments de mathématique. Algèbre. Chapitres 1 à 3, Hermann, Paris, 1970.
  • [5] W. Fulton, Intersection Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 2, Springer-Verlag, Berlin-Heidelberg-New York-Tokyo, 1984.
  • [6] L. Illusie, Complexe Cotangent et Déformations I, Springer Lecture Notes in Math., vol. 239, Springer-Verlag, Berlin-Heidelberg-New York, 1971.